MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. COHEALYX; BOVINE DERMIS COLLAGEN DERMAL MATRIX

COLLAGEN MATRIX, INC. COHEALYX; BOVINE DERMIS COLLAGEN DERMAL MATRIX
Model Number BDCDM1020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an ongoing clinical study involving the cohealyx product, a serious adverse event of "graft loss" deemed possibly related to the product was noted.Details surrounding initial surgery were not specified, but the cohealyx product was initially secured and hydrated on (b)(6) 2025.Graft placement performed 12 days later on 9/6/2025.The serious adverse event of graft loss was reported on (b)(6) 2025.A regraft was performed on(b)(6) 2025, in which the patient's own skin (meshed split-thickness skin graft) and recell (not a collagen matrix, inc.Product) were used.The cohealyx product was not explanted.The re-graft was completed successfully and the outcome of the initial serious adverse event was reported as 'recovered/resolved.' no further information surrounding the event, patient outcome, or patient status will be provided.

Brand Name
COHEALYX
Common Device Name
BOVINE DERMIS COLLAGEN DERMAL MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23327523
Report Number2249852-2025-00041
Device Sequence Number10638090
Product Code KGN
UDI-Device Identifier00813954026596
UDI-Public(01)00813954026596(17)271130(10)BDCDM241001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberBDCDM1020
Device Catalogue NumberBDCDM1020
Device Lot NumberBDCDM241001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale